# SDR AWXA200600358

- Difficulty date: February 20, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 15,779 hours, 6,010 cycles
- Engine: Iae V2527A5
- Engine time: 15,775 hours, 6,008 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PHX - ENGINE ANOMALY - CREW REPORTED A MOMENTARY ENGINE STALL ON THE NR 1 ENGINE AT ALTITUDE, WITH ASSOCIATED ECAM MESSAGE.  MAINTENANCE INSPECTED AND BORESCOPED IAW AIRBUS TROUBLE SHOOTING MANUAL 71-00-00-810-803.  FOUND STAGE 6 BLADE MISSING 50 PERCENT AND NUMEROUS BLADES BENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW AMERICA WEST AIRLINES TASK CARD NR R5M71302.  OPERATIONAL CHECKS WERE GOOD.
